Alert archive / California / Small Craft Advisories in 2014

Small Craft Advisory 67, NWS Eureka, CA

September 7, 2014

NWS Eureka, CA issued this small craft advisory at Sep 7, 2014, 2:59 PM PDT. It took effect at Sep 8, 2014, 3:00 PM PDT. It was in force for 66 hr.

The area

The counties it named.

The facts

Issued
Sep 7, 2014, 2:59 PM PDT (21:59 UTC)
In effect from
Sep 8, 2014, 3:00 PM PDT
Expired
Sep 11, 2014, 9:00 AM PDT
In force
66 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

413 
WHUS76 KEKA 072159
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
259 PM PDT SUN SEP 7 2014

PZZ470-475-080600-
/O.NEW.KEKA.SC.Y.0067.140908T2100Z-140910T2300Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
259 PM PDT SUN SEP 7 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM MONDAY TO 4 PM PDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 2 PM MONDAY TO 4 PM PDT
WEDNESDAY. 

* WINDS...NORTHERLY 10 TO 20 KTS INCREASING TO 15 TO 25 KTS BY
  MONDAY AFTERNOON. INCREASING TO 20 TO 30 KTS BY TUESDAY NIGHT.

* WAVES/SEAS...NORTH WAVES 6 TO 8 FT AT 8 SECONDS BY LATE MONDAY.
  WAVES WILL CONTINUE INCREASING PEAKING TUESDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
16 follow-up statements
230 
WHUS76 KEKA 080402
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
902 PM PDT SUN SEP 7 2014


PZZ470-475-081215-
/O.CON.KEKA.SC.Y.0067.140908T2100Z-140910T2300Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
902 PM PDT SUN SEP 7 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM MONDAY TO
4 PM PDT WEDNESDAY...

* WINDS...NORTHERLY 10 TO 20 KTS INCREASING TO 15 TO 25 KTS BY 
  MONDAY AFTERNOON. INCREASING TO 20 TO 30 KTS BY TUESDAY NIGHT. 

* WAVES/SEAS...NORTH WAVES 6 TO 8 FT AT 8 SECONDS BY LATE 
  MONDAY. WAVES WILL CONTINUE INCREASING PEAKING TUESDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
861 
WHUS76 KEKA 080949
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
249 AM PDT MON SEP 8 2014

PZZ470-475-081800-
/O.EXT.KEKA.SC.Y.0067.140908T2200Z-140911T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
249 AM PDT MON SEP 8 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM PDT THURSDAY...

* WINDS...NORTHERLY 10 TO 20 KTS INCREASING TO 15 TO 25 KTS BY
  MONDAY EVENING. INCREASING TO 20 TO 30 KTS BY TUESDAY NIGHT.

* WAVES/SEAS...NORTH WAVES 6 TO 8 FT AT 8 SECONDS BY LATE MONDAY.
  WAVES WILL CONTINUE TO BUILD PEAKING TUESDAY NIGHT INTO
  WEDNESDAY AT 8 TO 10 FEET AT 8 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
525 
WHUS76 KEKA 080952
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
252 AM PDT MON SEP 8 2014

PZZ470-475-081800-
/O.CON.KEKA.SC.Y.0067.140908T2200Z-140911T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
252 AM PDT MON SEP 8 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 3 AM PDT THURSDAY...

* WINDS...NORTHERLY 10 TO 20 KTS INCREASING TO 15 TO 25 KTS THIS
  EVENING. INCREASING TO 20 TO 30 KTS BY TUESDAY NIGHT.

* WAVES/SEAS...NORTH WAVES 6 TO 8 FT AT 8 SECONDS BY LATE THIS
  EVENING. WAVES WILL CONTINUE TO BUILD PEAKING TUESDAY NIGHT
  INTO WEDNESDAY AT 8 TO 10 FEET AT 8 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
950 
WHUS76 KEKA 081517
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
817 AM PDT MON SEP 8 2014

PZZ470-475-082330-
/O.CON.KEKA.SC.Y.0067.140908T2200Z-140911T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
817 AM PDT MON SEP 8 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 3 AM PDT THURSDAY...

* WINDS...NORTHERLY 10 TO 20 KTS INCREASING TO 15 TO 25 KTS THIS 
  EVENING. INCREASING TO 20 TO 30 KTS BY TUESDAY NIGHT. 

* WAVES/SEAS...NORTH WAVES 6 TO 8 FT AT 8 SECONDS BY LATE THIS 
  EVENING. WAVES WILL CONTINUE TO BUILD PEAKING TUESDAY NIGHT 
  INTO WEDNESDAY AT 8 TO 10 FEET AT 8 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
279 
WHUS76 KEKA 082142
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
242 PM PDT MON SEP 8 2014

PZZ470-475-090545-
/O.CON.KEKA.SC.Y.0067.140908T2200Z-140911T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
242 PM PDT MON SEP 8 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
THURSDAY...

* WINDS...NORTHERLY 10 TO 20 KTS INCREASING TO 15 TO 25 KTS THIS 
  EVENING. INCREASING TO 20 TO 30 KTS BY TUESDAY NIGHT. 

* WAVES/SEAS...NORTH WAVES 6 TO 8 FT AT 8 SECONDS BY LATE THIS 
  EVENING. WAVES WILL CONTINUE TO BUILD PEAKING TUESDAY NIGHT 
  INTO WEDNESDAY AT 8 TO 10 FEET AT 8 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
118 
WHUS76 KEKA 090403
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
903 PM PDT MON SEP 8 2014

PZZ470-475-091215-
/O.CON.KEKA.SC.Y.0067.000000T0000Z-140911T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
903 PM PDT MON SEP 8 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM THURSDAY...

* WINDS...NORTH INCREASING TO 15 TO 25 KT TONIGHT. WINDS INCREASING
  TO 20 TO 30 KT BY TUESDAY NIGHT.

* WAVES/SEAS...NORTH 6 TO 8 FT AT 8 SECONDS. WAVES WILL CONTINUE
  TO BUILD PEAKING TUESDAY NIGHT AND WEDNESDAY AT 8 TO 10 FEET AT
  8 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
078 
WHUS76 KEKA 090942
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
242 AM PDT TUE SEP 9 2014

PZZ470-475-091745-
/O.EXT.KEKA.SC.Y.0067.000000T0000Z-140911T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
242 AM PDT TUE SEP 9 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THURSDAY...

* WINDS...NORTH 15 TO 25 KT...INCREASING TO 20 TO 30 KT BY TONIGHT.

* WAVES/SEAS...NORTH 6 TO 8 FT AT 7 TO 8 SECONDS. WAVES WILL
  CONTINUE TO BUILD PEAKING LATE TONIGHT AND WEDNESDAY AT 8 TO 10
  FEET AT 8 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
290 
WHUS76 KEKA 091521
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
821 AM PDT TUE SEP 9 2014

PZZ470-475-092330-
/O.CON.KEKA.SC.Y.0067.000000T0000Z-140911T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
821 AM PDT TUE SEP 9 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
THURSDAY...

* WINDS...NORTH 15 TO 25 KT...INCREASING TO 20 TO 30 KT BY 
  TONIGHT.

* WAVES/SEAS...NORTH 6 TO 8 FT AT 7 TO 8 SECONDS. WAVES WILL 
  CONTINUE TO BUILD PEAKING LATE TONIGHT AND WEDNESDAY AT 8 TO 
  10 FEET AT 8 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
512 
WHUS76 KEKA 092102
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
202 PM PDT TUE SEP 9 2014

PZZ470-475-100515-
/O.CON.KEKA.SC.Y.0067.000000T0000Z-140911T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
202 PM PDT TUE SEP 9 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
THURSDAY...

* WINDS...NORTH 15 TO 25 KT...INCREASING TO 20 TO 30 KT BY 
  TONIGHT. 

* WAVES/SEAS...NORTH 6 TO 8 FT AT 7 TO 8 SECONDS. WAVES WILL 
  CONTINUE TO BUILD PEAKING LATE TONIGHT AND WEDNESDAY AT 8 TO 
  10 FEET AT 8 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
436 
WHUS76 KEKA 100330
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
830 PM PDT TUE SEP 9 2014

PZZ470-475-101130-
/O.CON.KEKA.SC.Y.0067.000000T0000Z-140911T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
830 PM PDT TUE SEP 9 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
THURSDAY...

* WINDS...NORTH 15 TO 25 KT...INCREASING TO 20 TO 30 KT BY 
  TONIGHT. 

* WAVES/SEAS...NORTH 6 TO 8 FT AT 7 TO 8 SECONDS. WAVES WILL 
  CONTINUE TO BUILD PEAKING LATE TONIGHT AND WEDNESDAY AT 8 TO 
  10 FEET AT 8 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
184 
WHUS76 KEKA 100948
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
248 AM PDT WED SEP 10 2014

PZZ470-475-101800-
/O.CON.KEKA.SC.Y.0067.000000T0000Z-140911T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
248 AM PDT WED SEP 10 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
THURSDAY...

* WINDS...NORTH 20 TO 30 KT NORTH OF CAPE MENDOCINO. NORTH 15 TO
  25 KT SOUTH OF CAPE MENDOCINO. WINDS WILL DECREASE TONIGHT INTO
  THURSDAY.

* WAVES/SEAS...8 TO 10 FEET AT 8 SECONDS. SEAS WILL BEGIN TO
  SUBSIDE LATE TONIGHT INTO THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
421 
WHUS76 KEKA 101520
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
820 AM PDT WED SEP 10 2014

PZZ470-475-102330-
/O.CON.KEKA.SC.Y.0067.000000T0000Z-140911T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
820 AM PDT WED SEP 10 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
THURSDAY...

* WINDS...NORTH 20 TO 30 KT NORTH OF CAPE MENDOCINO. NORTH 15 TO 
  25 KT SOUTH OF CAPE MENDOCINO. WINDS WILL DECREASE TONIGHT 
  INTO THURSDAY. 

* WAVES/SEAS...8 TO 10 FEET AT 8 SECONDS. SEAS WILL BEGIN TO 
  SUBSIDE LATE TONIGHT INTO THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
075 
WHUS76 KEKA 102112
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
212 PM PDT WED SEP 10 2014

PZZ470-475-110515-
/O.CON.KEKA.SC.Y.0067.000000T0000Z-140911T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
212 PM PDT WED SEP 10 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
THURSDAY...

* WINDS...NORTH 20 TO 30 KT NORTH OF CAPE MENDOCINO. NORTH 15 TO 
  25 KT SOUTH OF CAPE MENDOCINO. WINDS WILL DECREASE TONIGHT 
  INTO THURSDAY. 

* WAVES/SEAS...8 TO 10 FEET AT 8 SECONDS. SEAS WILL BEGIN TO 
  SUBSIDE LATE TONIGHT INTO THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
821 
WHUS76 KEKA 110331
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
831 PM PDT WED SEP 10 2014

PZZ470-475-111145-
/O.CON.KEKA.SC.Y.0067.000000T0000Z-140911T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
831 PM PDT WED SEP 10 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
THURSDAY...

* WINDS...NORTH 20 TO 30 KT NORTH OF CAPE MENDOCINO. NORTH 15 TO
  25 KT SOUTH OF CAPE MENDOCINO. WINDS WILL DECREASE LATE TONIGHT
  INTO THURSDAY.

* WAVES/SEAS...8 TO 10 FEET AT 8 SECONDS. SEAS WILL BEGIN TO 
  SUBSIDE LATE TONIGHT INTO THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
887 
WHUS76 KEKA 110939
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
239 AM PDT THU SEP 11 2014

PZZ470-475-111600-
/O.CON.KEKA.SC.Y.0067.000000T0000Z-140911T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
239 AM PDT THU SEP 11 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS
MORNING...

* WINDS...NORTH 15 TO 25 KT...EASING TO 5 TO 10 KT IN THE
  AFTERNOON.

* WAVES/SEAS...8 TO 10 FEET AT 8 SECONDS. SEAS WILL BEGIN TO
  SUBSIDE TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
133 
WHUS76 KEKA 111545
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
845 AM PDT THU SEP 11 2014

PZZ470-475-111645-
/O.EXP.KEKA.SC.Y.0067.000000T0000Z-140911T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
845 AM PDT THU SEP 11 2014

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING...

WINDS AND SEAS WILL CONTINUE TO TREND DOWNWARD TODAY.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Sep 7, 3:11 AM PDT, 11 hours 48 minutes earlier.

Area forecast discussion, Sep 7, 3:11 AM PDT, 11 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
311 AM PDT SUN SEP 7 2014

.SYNOPSIS...WARM AND DRY CONDITIONS WILL PERSIST THROUGH MID NEXT
WEEK IN THE INTERIOR. CLOUDS AND FOG WILL CONTINUE ALONG THE
IMMEDIATE COAST WITH FEW BREAKS IN THE AFTERNOON. MORE CLEARING AT
THE COAST BY MIDWEEK.

&&

.SHORT TERM...(TODAY THROUGH WEDNESDAY NIGHT) TODAY WILL BE THE LAST
OF THE WEAK AND DRY UPPER LEVEL TROUGH OVER THE AREA. THE MARINE
LAYER HAS DEEPENED TO OVER 2000 FEET SO EXPECT LITTLE CLEARING AT
THE COAST. THERE WERE CUMULUS CLOUDS OVER THE HIGHER RIDGES SATURDAY
AND HIGHER ELEVATION MESOWEST SITES SHOW INCREASING MOISTURE SO A
FEW MORE CLOUDS TODAY. THERE IS NOT ENOUGH MOISTURE OR INSTABILITY
FOR ANYTHING BUT CLOUDS. MONDAY IS THE TRANSITION DAY AS A TROUGH
CURRENTLY AT 140W MOVES INTO THE PACNW AND ACTS AS KICKER AND
MOVES CURRENT TROUGH OUT OF AREA. THERE WILL BE SOME INCREASE IN
HIGHER LEVEL MOISTURE BUT ONLY A FEW MORE CLOUDS. THE MARINE LAYER
WILL REMAIN ENTRENCHED WITH CLOUDY SKIES REMAINING OVER THE AREA.
THERE WILL BE A SWITCH IN THE WINDS ALOFT TO NNW BEHIND THE TROUGH
AND THE SMOKE FROM THE SISKIYOU FIRES WILL BEGIN TO DRIFT INTO
EASTERN TRINITY COUNTY. STARTING TUESDAY, A RIDGE OF HIGH PRESSURE
WILL BUILD WITH A SLIGHT WARMING TREND INLAND. THE MARINE LAYER
WILL BECOME MORE SHALLOW AND WITH INCREASING NW WINDS OVER THE
OCEAN AND DOWNSLOPE FLOW SOUTH OF POINTS AND CAPES, THE CLOUDS
WILL LIKELY CLEAR A BIT MORE AT THE COAST BUT THEN WILL FILL IN
AGAIN IN THE EVENING AND OVERNIGHT IN THE MORE TYPICAL AREAS LIKE
HUMBOLDT BAY AND FORT BRAGG. DEAN

.LONG TERM (THU THRU SUN)...DRY CONDITIONS AND ABOVE NORMAL
TEMPERATURES CAN BE EXPECTED THROUGH THE LONG TERM AS MODELS REMAIN
IN AGREEMENT IN KEEPING HIGH PRESSURE OVER NORTHWEST CALIFORNIA.
HAVE KEPT COASTAL LOCATIONS FAIRLY CLEAR AS MODELS INDICATE LIGHT
OFFSHORE FLOW AND RELATIVELY DRY BL RH. STP

&&

.AVIATION...PIREP FROM 1225 AM REPORTED TOPS OF MARINE LAYER AT KFOT
AT 2200 FEET. WITH BASES NEAR 400-700 FEET, THICKNESS OF MARINE
LAYER IS NEAR 1500 FT.  WITH THIS THICK MARINE LAYER AND RELATIVELY
WEAK WINDS EXPECT LIFR-IFR STRATUS CIGS TO RETREAT BACK NEAR THE
COAST BUT REMAIN BKN-OVC. BASES OF THE MARINE LAYER WILL BRIEFLY
LIFT TO IFR-MVFR BETWEEN ABOUT 2-5 PM BUT LOWER BACK TO IFR BY
EVENING. CLOUDS WILL THEN EXPAND BACK INLAND INTO THE COASTAL VALLEY
TONIGHT. ALSO EXPECT FOG TO SPREAD UP RUSSIAN RIVER VALLEY FOR A
COUPLE HOURS OF LIFR CONDITIONS STARTING AROUND DAYBREAK. THE REST
OF THE INLAND AREAS WILL SEE CLEAR SKIES WITH A FEW AFTERNOON CU
OVER THE HIGHER RIDGES. SOME SMOKE WILL DRIFT INTO DEL NORTE COUNTY
IN THE LATE NIGHT AND EARLY MORNING HOURS WITH A LIGHT EASTERLY FLOW
BUT AS THE WINDS SHIFT TO SOUTHERLY DURING THE DAY, THE SMOKE WILL
DRIFT INTO OREGON. DEAN

&&

.MARINE...ASCAT PASS FROM 05Z THIS MORNING SHOWED LIGHT AND VARIABLE
WINDS ACROSS THE WATERS. NEARSHORE BUOYS WERE REPORTING SEAS AROUND
4 FT AS OF 10Z. LOW WINDS AND SEAS WILL CONTINUE TODAY AS A TROUGH
OVER THE WATERS KEEPS THE PRESSURE GRADIENT RELAXED. WINDS WILL
GRADUALLY TURN OUT OF THE NORTH TODAY AS A WEAK BOUNDARY CROSSES THE
WATERS. NORTHERLY WINDS AND SEAS WILL INCREASE ON MONDAY AND
CONTINUE THROUGH THE WEEK AS HIGH PRESSURE BUILDS BACK OVER
NORTHWEST CALIFORNIA INCREASING THE PRESSURE GRADIENT. SCA'S WILL
LIKELY BE NEEDED ACROSS THE OUTER WATERS STARTING MONDAY. MODELS
CONTINUE TO PROG A WESTERLY SWELL ENTERING THE WATERS AROUND
MIDWEEK. THIS IS ASSOCIATED WITH A STORM SYSTEM CURRENTLY IN THE
CENTRAL PACIFIC. STP

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...NONE.
&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Sep 7, 5:30 AM PDT, 9 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
530 AM PDT SUN SEP 7 2014

CAZ001>004-076-081230-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
530 AM PDT SUN SEP 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in California, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.